# SDR UPS04441906

- Difficulty date: January 28, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Dr.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  EO 747-5330-13494-H REPAIR ASSESSMENT PROGRAM DURING RAP INSPECTION, ITEM N672-46-24, BS 1840-1860 STR 42R AFT CARGO DOOR LWR EDGE REPAIR DOUBLER HAS LESS THAN 2 ROWS OF FASTENER BEYOND THE DAMAGE AREA.  THIS REPAIR IS CLASSIFIED AS PER -D- REPAIRED.  EXPANDED DOUBLER REPAIRED AS PER SRM 52-30-06 FIG 1 AT AFT CARGO DOOR.  MID LOWER EDGE AT BS 1840-1860 STR 42R AREA REPEAT INSPECTION REQ'D SRM 52-30-06 FIG 1 SHT 12 TABLE II.  (REPEAT INSPECTION PER EO B747-5330-13494-H).
